Asymptotics of solutions of discontinuous singularly perturbed boundary-value problems

Authors

  • T. A. Mel'nik Київ. нац. ун-т iм. Т. Шевченка

Abstract

We construct an asymptotic expansion of a boundary-value problem for a singularly perturbed system of differential equations with the right-hand side discontinuous at certain surface.

Published

25.06.1999

Issue

Section

Short communications

How to Cite

Mel'nik, T. A. “Asymptotics of Solutions of Discontinuous Singularly Perturbed Boundary-Value Problems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 6, June 1999, pp. 861–864, https://umj.imath.kiev.ua/index.php/umj/article/view/4675.